# SDR DALA2024071507101

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE-CHECK ERA 598194-14AD SECTION I ACCOMPLISHED DURING C CHECK IN MSP MAR 2022. FOLLOW ON ACTION IS REQUIRED. REPAIRED REF ER/A 598194-14 PRI REV 0, ER/A 598194-14 PRI REV 01 , ER/A 598194-14 PRI REV 02, AND ER/A 598194-14 REV A SECTION 3. (LP# 0443977)
